# SDR UIEA2018061701170

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,589 hours, 11,472 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Filter
- Part number: 30014361
- Condition: Not Reported
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTOSHUTDOWN MESSAGE GEN FILTER. REMOVED AND REPLACED APU GEN FILTER IAW AMM REF 49-27-03 & OPS CHECK NORMAL.
